# SDR ASAA2021052834957

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,113 hours, 10,175 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON COMPLETION OF AFTER START CK LIST - RECALL "PACK" LIGHT ILLUMINATED FOR L PACK. COMPLETED QRH NOT ABLE TO RESET. GROUNDED - YES. FOUND LEFT PACK LIGHT ILLUMINATING ON RECALL AND EXTINGUISHING ON RESET. #1 ZONE CONT LOGGED RAM AIR ACT FAULT. FAULT CLEARED AND OPS NML PER B737-800 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
